# SDR DALA2019100735743

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 49,464 hours, 21,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 18 SEAT EMER LIGHT INOP. CORRECTIVE ACTION: REMOVED & REPLACED ROW 18 SEAT MOUNTED LIGHT ASSY.
